# SDR DL76L000745

- Difficulty date: April 17, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 15,420 hours, 2,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS ROW 39 AB - 31 AB INOP.  BROKEN WIRE AT 39 AB.  REPAIRED WIRE AT 39 AB, NO HELP.  REPLACED FUSE AT POWER SUPPLY M9010, CKS OK.
